MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY BLOOD SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS GRAVITY BLOOD SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10387509
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris gravity blood set was damaged the following information was provided by the initial reporter with the following verbatim: "i got a complaint from nursing about blood tubing manuf # 10387509 (lot # 24019346) having an issue.The problem is the filter chamber part of the tubing was actually manufactured inverted.I have the affected product but it does have blood in it.This event occurred on 5/30/2024.There was no exposure.I have attached a photo of the item.If you need anything else let me know.Please send return label and container for contaminated item.".
 
Event or Problem Description
Material# 10387509, batch# 24019346.It was reported by customer that the problem is the filter chamber part of the tubing was actually manufactured inverted.Verbatim: "i got a complaint from nursing about blood tubing manuf # 10387509 (lot # 24019346) having an issue.The problem is the filter chamber part of the tubing was actually manufactured inverted.I have the affected product but it does have blood in it.This event occurred on 5/30/2024.There was no exposure.I have attached a photo of the item.If you need anything else let me know.Please send return label and container for contaminated item.".
 
Additional Manufacturer Narrative
The customer reported the filter was inverted, and returned a photo and sample of material 10387509, lot 24019346.The sample/photo verifies the complaint of misassembly in the drip chamber filter.The manufacturing site found the root cause for the misassembly to be related to operational error.The failure mode was addressed under a quality notification (b)(6) 2024 which communicated to the production personnel the correct assembly procedure.Device history record review for model 10387509 lot number 24019346 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS GRAVITY BLOOD SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19618904
Report Number9616066-2024-00942
Device Sequence Number14957038
Product Code FPA
UDI-Device Identifier10885403234217
UDI-Public(01)10885403234217
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10387509
Device Lot Number24019346
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown